# SDR SWAA2014080730663

- Difficulty date: July 22, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 55,399 hours, 32,161 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT BS 540 BETWEEN STRINGER 22R TO 23R.  REPAIRED SKIN IAW EA.
